Free Access
Volume 16, Number 1, January-March 2010
Page(s) 37 - 57
Published online 21 October 2008
  1. E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rational Mech. Anal. 86 (1984) 125–145. [CrossRef] [MathSciNet] [Google Scholar]
  2. O. Anza Hafsa and J.-P. Mandallena, Relaxation of variational problems in two-dimensional nonlinear elasticity. Ann. Mat. Pura Appl. 186 (2007) 187–198. [MathSciNet] [Google Scholar]
  3. O. Anza Hafsa and J.-P. Mandallena, Relaxation theorems in nonlinear elasticity. Ann. Inst. H. Poincaré, Anal. Non Linéaire 25 (2008) 135–148. [Google Scholar]
  4. J.M. Ball and F. Murat, W1,p-quasiconvexity and variational problems for multiple integrals. J. Funct. Anal. 58 (1984) 225–253. [Google Scholar]
  5. H. Ben Belgacem, Relaxation of singular functionals defined on Sobolev spaces. ESAIM: COCV 5 (2000) 71–85. [CrossRef] [EDP Sciences] [Google Scholar]
  6. L. Carbone and R. De Arcangelis, Unbounded functionals in the calculus of variations, Representation, relaxation, and homogenization, Monographs and Surveys in Pure and Applied Mathematics 125. Chapman & Hall/CRC, Boca Raton, FL, USA (2002). [Google Scholar]
  7. B. Dacorogna, Direct methods in the Calculus of Variations. Springer-Verlag (1989). [Google Scholar]
  8. B. Dacorogna and P. Marcellini, General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases. Acta Math. 178 (1997) 1–37. [CrossRef] [MathSciNet] [Google Scholar]
  9. B. Dacorogna and P. Marcellini, Implicit partial differential equations, Progress in Nonlinear Differential Equations and their Applications 37. Birkhäuser Boston, Inc., Boston, MA, USA (1999). [Google Scholar]
  10. I. Fonseca, The lower quasiconvex envelope of the stored energy function for an elastic crystal. J. Math. Pures Appl. 67 (1988) 175–195. [MathSciNet] [Google Scholar]
  11. D. Kinderlehrer and P. Pedregal, Characterizations of Young measures generated by gradients. Arch. Rational Mech. Anal. 115 (1991) 329–365. [Google Scholar]
  12. C.B. Morrey, Quasiconvexity and lower semicontinuity of multiple integrals. Pacific J. Math. 2 (1952) 25–53. [CrossRef] [MathSciNet] [Google Scholar]
  13. S. Müller, A sharp version of Zhang's theorem on truncating sequences of gradients. Trans. Amer. Math. Soc. 351 (1999) 4585–4597. [Google Scholar]
  14. T.R. Rockafellar and J.-B. Wets, Variational analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 317. Springer-Verlag, Berlin (1998). [Google Scholar]
  15. M. Wagner, On the lower semicontinuous quasiconvex envelope for unbounded integrands. To appear on ESAIM: COCV (to appear). [Google Scholar]
  16. M. Wagner, Quasiconvex relaxation of multidimensional control problems. Adv. Math. Sci. Appl. (to appear). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.